Advertisement

The Italian Journal of Neurological Sciences

, Volume 10, Issue 2, pp 219–220 | Cite as

Tremor: a possible side effect of prolonged therapy with low doses of amiodarone

  • Della Sala S. 
  • Marchetti C. 
Letters

Keywords

Public Health Amiodarone Prolonged Therapy 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. [1]
    Charness M., Morady F., Edward N.:Frequent neurologic toxicity associated with Amiodarone Therapy. J Am Coll Cardiol 1, 630, 1983.Google Scholar
  2. [2]
    Harris M.B., Mc Kenna W., Rowland E., Krikler D.M.:Side effects and possible contraindications of amiodarone use. Am Heart J 106, 916–921, 1983.CrossRefPubMedGoogle Scholar
  3. [3]
    Heger J.J., Prystowsky E.N., Zipes D.P.:Relationships between Amiodarone dosage, drug concentration and adverse side effects. Am Heart J 103, 931–934, 1983.Google Scholar
  4. [4]
    Marcus F.I., Fontaine G.H., Frank R., Grosgogeat Y.:Clinical pharmacology and therapeutic applications of the antiarrhythmic agent: Amiodarone. Am Heart J 101, 480–492, 1981.CrossRefPubMedGoogle Scholar
  5. [5]
    Rondot P., Jedynak C.P., Ferrey G.:Pathological tremors: nosological correlates. In J.E. Desmedt (Ed.): Physiological tremor, pathological tremors and clonus. Prog clin Neurophysiol vol. 5, Karger, Basel, pp. 95–113, 1978.Google Scholar

Copyright information

© Masson Italia Periodici 1989

Authors and Affiliations

  • Della Sala S. 
    • 1
  • Marchetti C. 
    • 1
  1. 1.Fondazione Clinica del Lavoro, Laboratorio di Neuropsicologia ClinicaCentro Medico di Veruno (NO)Italy

Personalised recommendations